# SDR QXEA200500150

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 12,624 hours, 18,203 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Valve
- Part time: 12,624 hours, 18,203 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2268 - THERE WAS A FUEL LEAK NOTED BY THE SINGLE POINT REFUELING DOOR.  MAINTENANCE INSPECTED THE AREA AND REPLACED THE MASTER REFUEL/DEFUEL VALVE O-RINGS.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
